# SDR ASOA201200244

- Difficulty date: January 21, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 23,303 hours, 20,976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Mlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SELECTED GEAR LEVER UP AND RECEIVED WOW OUTPUT FAIL STATUS MESSAGE. ACFT RETURNED TO DEPARTURE AND AN EMERGENCY WAS DECLARED.  FOUND NLG OLEO CENTERED/EXTENDED PROXIMITY SENSOR AND PROXIMITY SENSOR BRACKET DAMAGED. R & R SUPPORT BRACKET IAW CMM 32-20-04.  R & R NLG OLEO CENTERED/EXTENDED PROXIMITY SENSOR PS14GA IAW AMM 32-61-05.  ADJUSTED PROXIMITY SENSORS IAW AMM 32-61-05.  OPS TEST OF PSS GOOD IAW AMM 32-61-00. NO DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE.
